Alert archive / South Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Jul 31, 2021, 4:53 PM EDT for Charleston County, South Carolina. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2021, 4:53 PM EDT (20:53 UTC)
- Expired
- Jul 31, 2021, 5:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Charleston, SC
- Hail
- 0.00 in
- Wind
- 55
County Charleston County, SC
The radar
The Charleston,SC radar (KCLX), 112 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2518 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
864
WWUS82 KCHS 312053
SPSCHS
Special Weather Statement
National Weather Service Charleston SC
453 PM EDT Sat Jul 31 2021
SCZ050-312130-
Charleston-
453 PM EDT Sat Jul 31 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY...
At 453 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Mount Pleasant
Regional Airport to near Johns Island, and moving southeast at 35
mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Mount Pleasant, Johns Island, Fort Sumter, Isle Of Palms, Folly
Beach, Sullivan's Island, Kiawah Island and Price Inlet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3274 7983 3266 7986 3260 7996 3256 8004
3268 8015 3291 7960 3289 7955
TIME...MOT...LOC 2053Z 305DEG 31KT 3291 7971 3266 8011
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jul 31, 4:04 PM EDT, 49 minutes earlier.
Area forecast discussion, Jul 31, 4:04 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
404 PM EDT Sat Jul 31 2021
.SYNOPSIS...
A stationary front will remain over the region through much of
next week. A mid-level area of low pressure will settle over
the Southeast U.S. early in the week, expected to gradually
deepen through the middle of the week, then will slow shift
north by next weekend.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
No major changes with the weather pattern through tonight with
an inland trough/weak front and offshore Atlantic high pressure
combining to keep a decent southwest gradient over the area. The
mid-levels feature mostly zonal flow with some embedded
shortwave energy. Ongoing showers and storms this afternoon should
continue into the evening as peak heating/instability occur and
mesoscale boundaries aide in additional convection. A few of the
storms could become strong enough to produce damaging wind
gusts, heavy rain and frequent lightning. Localized minor flash
flooding is possible. The coverage and intensity of the storms
will diminish after midnight but still can't rule out a few
showers/weak storms just about anywhere. Lows will generally range
from the upper 70s inland to the lower to possibly even mid 80s
near the coast.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
Sunday: Shallow H5 ridge will gradually weaken as a longwave trough
builds over the Great Lakes into the Mid-Appalachian region. At the
sfc, a weak cold front is forecast to gradually slow over the middle
Carolinas into GA. HREF indicates that PW values along and east of
the front will range between 1.9-2 inches. In addition, CAPE values
across the region should range between 2000-2500 J/kg. Based on the
combination of the approaching front, deep moisture, and a wide
field of instability, it appears that at least scattered showers and
thunderstorms will develop across the CWA. Before the thunderstorms,
high temperatures are expected to range in the mid 90s, with a few
pockets in the upper 90s across portions of inland GA.
Monday into Tuesday: The H5 trough will gradually deepen across the
Southeast U.S., with the axis west of the Appalachians. The cold
front over the region will drift over the eastern Carolinas and
Georgia, becoming stationary by Tuesday. The passage of mid-level
disturbances should aid in the formation of frontal waves. Short
term guidance indicates that waves of moderate to heavy rainfall is
possible with the passage of these frontal waves. The forecast will
highlight the afternoon and evening with categorical PoPs for Monday
and Tuesday PM. The combination of deep moisture, synoptic scale
forcing, and instability will likely support lengthy periods of at
least moderate rainfall rates. WPC has the forecast area highlighted
with a slight risk for Monday's Excessive Rainfall Outlook. High
temperatures on Monday will range in the upper 80s to the mid 80s on
Tuesday.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
The pattern will continue to feature a broad mid-level trough with a
stationary front across the region. Forecast soundings feature PW
values around 2 inches and deep instability. It appears that
numerous to widespread showers and thunderstorms are possible each
day. Over the course of the week, some areas may see rainfall totals
of 7-10 inches, especially near the coast. Flooding will remain the
top hazard of the week, especially around periods of high tide. High
temperatures will be in the 80s with lows in the upper 60s to
mid 70s.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Mostly VFR at KCHS/KSAV/KJZI through 18Z/01, although KCHS/KJZI
have a moderate chance to see restrictions from showers/storms
mid- late this afternoon through about mid evening, with KSAV
possibly seeing the same this evening. Otherwise there could be
additional showers/storms just about any other time as well but
chances are very low.
Extended Aviation Outlook: Flight restrictions will be possible
in showers/thunderstorms starting Sunday and lasting through
the week.
&&
.MARINE...
Tonight: Outside showers and storms much of the night, mostly
southwest winds around 15 to 20 kt are expected with seas 2-4
ft, possibly reaching 5 feet beyond 20 nm.
Sunday through Thursday: A period of gusty winds will develop across
the near shore waters of SC Sunday afternoon and evening. Small
Craft Advisories have been issued to highlight the wind gusts around
25 kts. The combination of stationary front over the region and a
deepening mid-level trough will provide frequent thunderstorms
across the marine zones through the period. Outside the storms, SW
winds will remain around 15 kts with seas between 2-4 ft.
&&
.CLIMATE...
Record high minimums for 31 July:
KCHS: 80/2016 *still in play
KCXM: 84/2016 and previous years *still in play
KSAV: 80/2010 *no longer in play
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 8 PM EDT this evening for GAZ101-116>119-
137>141.
SC...Heat Advisory until 8 PM EDT this evening for SCZ043>045-
047>052.
MARINE...Small Craft Advisory from 2 PM Sunday to 2 AM EDT Monday for
AMZ350-352.
&&
NEAR TERM...RJB
SHORT TERM...NED
LONG TERM...NED
AVIATION...NED/RJB
MARINE...NED/RJB
CLIMATE...Hazardous weather outlook, Jul 31, 3:20 AM EDT, 13 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 320 AM EDT Sat Jul 31 2021 GAZ101-116>119-137>141-SCZ043>045-047>052-010730- Effingham-Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham- Long-Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Inland Colleton-Dorchester-Inland Berkeley-Inland Jasper-Beaufort- Coastal Colleton-Charleston-Coastal Jasper-Tidal Berkeley- 320 AM EDT Sat Jul 31 2021 ...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorms: Scattered showers and thunderstorms are expected to develop over the area this afternoon and evening. Isolated severe thunderstorms with damaging winds will be possible. In addition, intense, frequent cloud-to-ground lightning could also occur. Take shelter if thunderstorms approach. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Excessive Heat: Heat indices could reach in excess of 110 again Sunday afternoon for parts of the area. Another Heat Advisory could be needed. Heavy Rainfall/Flooding: Unsettled weather will develop across the area next week as a cold front stalls near the region. Periods of locally heavy rainfall are likely with flooding possible, especially in low-lying and poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ087-088-099-100-114-115-SCZ040-042-010730- Jenkins-Screven-Candler-Bulloch-Tattnall-Evans-Allendale-Hampton- 320 AM EDT Sat Jul 31 2021 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Today and tonight. Severe Thunderstorms: Scattered showers and thunderstorms are expected to develop over the area this afternoon and evening. Isolated severe thunderstorms with damaging winds will be possible. In addition, intense, frequent cloud-to-ground lightning could also occur. Take shelter if thunderstorms approach. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Heavy Rainfall/Flooding: Unsettled weather will develop across the area next week as a cold front stalls near the region. Periods of locally heavy rainfall are likely with flooding possible, especially in low-lying and poor drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-010730- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 320 AM EDT Sat Jul 31 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Strong Thunderstorms: Scattered thunderstorms could move into the coastal waters this afternoon and evening. Wind gusts in excess of 35 kt and intense, frequent cloud-to-water lightning will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jul 31, 3:25 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Charleston SC
325 PM EDT Sat Jul 31 2021
SCZ050-312000-
Charleston-
325 PM EDT Sat Jul 31 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY...
At 325 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Santee Coastal
Reserve to Awendaw, and moving southeast at 10 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Mount Pleasant, McClellanville, Isle Of Palms, Awendaw, Boone Hall
Plantation, Garris Landing, Mount Pleasant Regional Airport and
Hampton Plantation State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3307 7931 3299 7933 3298 7951 3288 7955
3276 7979 3288 7986 3293 7981 3295 7977
3298 7977 3313 7962 3316 7956 3314 7952
3321 7947 3321 7945 3316 7937 3314 7927
3310 7927
TIME...MOT...LOC 1925Z 306DEG 10KT 3313 7932 3298 7966
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 31, 4:00 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Charleston SC
400 PM EDT Sat Jul 31 2021
SCZ050-312030-
Charleston-
400 PM EDT Sat Jul 31 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY...
At 359 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Awendaw to near
Santee Coastal Reserve, and moving east at 10 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
McClellanville, Awendaw, Garris Landing, Hampton Plantation State
Park, Cape Island, Lighthouse Island, Cape Romain and Santee Coastal
Reserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3310 7927 3307 7931 3299 7933 3298 7951
3288 7955 3297 7977 3315 7954 3314 7952
3316 7951 3322 7944 3316 7937 3314 7927
TIME...MOT...LOC 1959Z 262DEG 8KT 3301 7963 3314 7932
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 31, 4:06 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Charleston SC
406 PM EDT Sat Jul 31 2021
SCZ045-050-312030-
Inland Berkeley-Charleston-
406 PM EDT Sat Jul 31 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
BERKELEY COUNTIES...
At 406 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Awendaw to 7
miles west of Hampton Plantation State Park, and moving east at 20
mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
These storms will remain over mainly rural areas of Charleston and
Berkeley Counties, including the following locations: Halfway
Creek...Newland...Shulerville and Smith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3314 7952 3315 7954 3297 7976 3300 7985
3328 7960 3327 7956 3326 7956 3326 7955
3325 7953 3322 7945 3321 7945
TIME...MOT...LOC 2006Z 280DEG 17KT 3301 7972 3321 7957
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 31, 4:29 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Charleston SC
429 PM EDT Sat Jul 31 2021
SCZ043-049-050-312100-
Coastal Colleton-Charleston-Inland Colleton-
429 PM EDT Sat Jul 31 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
COLLETON COUNTIES...
At 429 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near White Hall to
Ritter, and moving east at 20 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Jacksonboro, Ashepoo, Green Pond, Ritter and White Hall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3278 8031 3263 8058 3266 8067 3267 8068
3267 8069 3273 8085 3281 8060
TIME...MOT...LOC 2029Z 270DEG 19KT 3274 8072 3277 8061
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 31, 4:38 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Charleston SC
438 PM EDT Sat Jul 31 2021
SCZ044-045-050-052-312115-
Inland Berkeley-Tidal Berkeley-Charleston-Dorchester-
438 PM EDT Sat Jul 31 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON, BERKELEY
AND DORCHESTER COUNTIES...
At 438 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Delemar
Crossroads to near Cainhoy, and moving east at 15 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
North Charleston, Mount Pleasant, Goose Creek, Hanahan, Downtown
Charleston, West Ashley, Daniel Island and I-26/I-526 Interchange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3269 8013 3291 7960 3300 7984 3280 8038
TIME...MOT...LOC 2038Z 276DEG 12KT 3280 8030 3292 7989
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 31, 4:53 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston SC
453 PM EDT Sat Jul 31 2021
SCZ050-312130-
Charleston-
453 PM EDT Sat Jul 31 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY...
At 453 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Mount Pleasant
Regional Airport to near Johns Island, and moving southeast at 35
mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Mount Pleasant, Johns Island, Fort Sumter, Isle Of Palms, Folly
Beach, Sullivan's Island, Kiawah Island and Price Inlet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3274 7983 3266 7986 3260 7996 3256 8004
3268 8015 3291 7960 3289 7955
TIME...MOT...LOC 2053Z 305DEG 31KT 3291 7971 3266 8011
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:01 PM EDT | Heat Advisory | CHS | Berkeley, Colleton, Dorchester | 24 hr |
| Jul 31, 3:25 PM EDT | Special Weather Statement | CHS | Charleston | 35 min |
| Jul 31, 3:50 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 115 min |
| Jul 31, 4:00 PM EDT | Special Weather Statement | CHS | Berkeley | 30 min |
| Jul 31, 4:01 PM EDT | Small Craft Advisory | CHS | 32 hr | |
| Jul 31, 4:06 PM EDT | Special Weather Statement | CHS | Berkeley | 24 min |
| Jul 31, 4:29 PM EDT | Special Weather Statement | CHS | Colleton | 31 min |
| Jul 31, 4:38 PM EDT | Special Weather Statement | CHS | Charleston | 37 min |
| Jul 31, 4:51 PM EDT | Special Marine Warning | CHS | 57 min | |
| Jul 31, 5:04 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 34 min |
| Jul 31, 5:11 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston | 36 min |
| Jul 31, 5:26 PM EDT | Special Weather Statement | CHS | Berkeley | 34 min |
| Jul 31, 5:37 PM EDT | Special Weather Statement | CHS | Colleton | 23 min |
| Jul 31, 5:59 PM EDT | Special Weather Statement | CHS | Colleton | 31 min |
| Jul 31, 6:02 PM EDT | Special Weather Statement | CHS | Berkeley | 28 min |
| Jul 31, 6:38 PM EDT | Special Weather Statement | CHS | Berkeley | 37 min |
| Jul 31, 6:46 PM EDT | Special Weather Statement | CHS | Dorchester | 29 min |
Nearby
Special Weather Statements in South Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.